MAUDE Adverse Event Report: DRX REVOLUTION PLUS MOBILE X-RAY SYSTEM

DRX REVOLUTION PLUS MOBILE X-RAY SYSTEM
Catalog Number 1019397
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Carestream health has evaluated the device and determined there was no device malfunction, the system is performing as designed and intended.There was no patient involvement.The incident was caused by the site tech (user) not following the instructions for use (ifu).The reporter stated that the tech was holding a door with one hand and driving the system with the other hand when the incident occurred as opposed to using both hands to drive the revolution as specified in the ifu.It is unlikely, if following the driving recommendations provided within the ifu, that this type of injury would occur.The site has started using rubber stoppers to assist with keeping doors open in order to avoid this type of incident.Carestream health has concluded this investigation.
 
Event or Problem Description
The customer site alleged that the tech/operator was trying to hold a door open with one hand and drive the cart with the other hand (1 hand).As a result, the tech drove the drx revolution over her foot resulting in broken toe injury.

Brand Name
DRX REVOLUTION PLUS MOBILE X-RAY SYSTEM
Common Device Name
DRX REVOLUTION PLUS MOBILE X-RAY SYSTEM
MDR Report Key12411699
Report Number1317307-2021-00005
Device Sequence Number3308830
Product Code IZL
UDI-Device Identifier60889978618897
UDI-Public0160889978618897
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1019397
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;